Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: sustanon pain

  1. #1
    DUTCHBBUILDER is offline New Member
    Join Date
    Aug 2001
    Location
    Eindhoven,Netherlands
    Posts
    21

    sustanon pain

    I injected 500mg of sustanon yesterday in my leg and the pain is killing me.Could it be that i injected wrong?The spot where I injected is a little bit swollen but it's not red or something.Is there anything that i could do to ease the pain?Because i cant walk anymore.

    THX


    _______________________
    D_BOL THE BREAKFAST FOR CHAMPIONS

  2. #2
    Big Al's Avatar
    Big Al is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    UK
    Posts
    1,864
    Ok IMO thigh injections can be pain ful. I would split your injections, say 250mg on Sun, 250mg on Wed. With sus though 500mg is only 2cc it is still probably too much for one injection.

    Difficult to say anymore without some stats and your cycle.

    One other thing did you run hot water over the syringe? And mixing Sus with say deca helps reduce pain.

  3. #3
    XBiker's Avatar
    XBiker is offline Retired Vet
    Join Date
    Aug 2001
    Location
    Over there.
    Posts
    1,391
    That's a pretty big shot of SUST to take all at once, it is no surprise that you are sore.

    Al was right on, you should consider splitting your shot in to two shots, using the SUN/WED, MON/THURS split, or something of that nature.

    Personally, I go sunday morning and wednesday night, which works out to 3.5 days between injections.

    Also, SUST alone does cause some pain.

  4. #4
    starter69 is offline New Member
    Join Date
    Aug 2001
    Location
    FLORIDA
    Posts
    25
    I just shoot the 2CC all at once but befor I do i'll draw the 2CC into the dart the night befor run some hot water over it and let sit over night it seems to help alot but it still hurts.

  5. #5
    gust5's Avatar
    gust5 is offline Junior Member
    Join Date
    Aug 2001
    Location
    belgium (antwerp)
    Posts
    78

    Talking

    So dutchbuilder , i did have the same prob when i did shoot into the leg , first of all , never do 2 cc of sus in one time , take it 2 times a week and mix it with deca , and don't shoot into the leg , but shoot into the shoulder , it don't hurt so much , only 1 day ..

  6. #6
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    i agree 2ccs of test is too much at once but since the dammage is done a good way to ease the pain is with plain ol tylenol or advil.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •